MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 24F X 3.4 CM BUTTON KIT; FEEDING DEVICE

BARD ACCESS SYSTEMS 24F X 3.4 CM BUTTON KIT; FEEDING DEVICE
Model Number 000287
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during current use of a feeding device, the patient allegedly experienced "popping off" of the button component.The patient status is unknown.

Brand Name
24F X 3.4 CM BUTTON KIT
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7747520
Report Number3006260740-2018-01946
Device Sequence Number16473582
Product Code KGC
UDI-Device Identifier10801741087902
UDI-Public(01)10801741087902
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number000287
Device Catalogue Number000287
Device Lot NumberHUYG0988
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2018
Initial Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1